# SDR SIMA960551

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114SB
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Alarm
- Part number: 605T88601
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3573 - DURING TAKEOFF, NR 1 ENGINE OIL PRESSURE LOW LEVEL ALARM ILLUMINATED.  TAKEOFF WAS ABORTED RESULTING IN NR 1 AND NR 2 TIRES DEFLATING DUE TO HIGH TEMPERATURE.  REPAIRED ENGINE, CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE. (X)
